Open Access
April, 1977 A Note on the Central Limit Theorem in Banach Spaces
Joel Zinn
Ann. Probab. 5(2): 283-286 (April, 1977). DOI: 10.1214/aop/1176995852


We show how a recent theorem of J. Hoffmann-Jorgensen and G. Pisier can be formulated in such a way as to include a theorem of N. Jain and M. Marcus. We also obtain some central limit theorems on $L^p\lbrack 0, 1\rbrack$, for $1 \leqq p < 2$.


Download Citation

Joel Zinn. "A Note on the Central Limit Theorem in Banach Spaces." Ann. Probab. 5 (2) 283 - 286, April, 1977.


Published: April, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0402.60009
MathSciNet: MR443026
Digital Object Identifier: 10.1214/aop/1176995852

Primary: 60B10
Secondary: 60G15

Keywords: Central limit theorem in Banach spaces , ‎Lipschitz space , type-2 mapping

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 2 • April, 1977
Back to Top